MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC 3

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC 3
Model Number 8403AXC
Medical Device Problem Codes Device Reprocessing Problem (1091); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "light not working, upon receipt noticed that cover glass missing on blades." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: several defects were identified during the manufacturer's technical inspection.The investigation revealed that all three products were manufactured in 2019 and had never been repaired or serviced since then.Intensive use over several hours and hundreds of applications causes wear and tear on the product, and the adhesive that holds the cover glass in place can also wear out, which can only be remedied by maintenance or repair.Wear and tear on the adhesive can allow liquid to penetrate the interior of the housing and damage the electronics responsible for light and image.Due to several instances of damage to the products, we assume that the product has been used improperly.Improper refurbishment can also cause damage to the housing and adhesive, which can lead to failure of the cover glass and malfunction of the lighting and imaging.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC 3
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC 3
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21999889
Report Number9610617-2025-00809
Device Sequence Number7109401
Product Code CCW
UDI-Device Identifier04048551389478
UDI-Public04048551389478
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403AXC
Device Catalogue Number8403AXC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer05/09/2025
10/16/2025
Initial Report FDA Received Date05/11/2025
Supplement Report FDA Received Date05/21/2025
10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown